# SDR ASAA2019100393888

- Difficulty date: September 30, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 42,662 hours, 13,046 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Window Heat
- Part time: 17,701 hours, 5,313 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW OVERHEAT LIGHT ILLUMINATED INT MIG 2C 40-0008783. GROUNDED - YES. WINDOW HEAT CONTROLLER SHOWS BOTH SENSORS BAD. REMOVED & REPLACED THE R2 WINDOW IAW AMM 56-11-11-000-801 AND AMM 56-11-11-400-821.
